RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 2013, Volume 13, Issue 3, Pages 103–112 (Mi vngu158)  

The Poincare Series and Operators of Duality for Multiplicative Automorphic Forms

O. A. Sergeeva

Kemerovo State University

Abstract: The establishing connection between bilinear pairings of dual $(q,\rho)$-forms formulas and properties of a self-conjugation for operators of duality (of Bers) and their conjugation with each other concerning these bilinear pairings are proved. Using these formulas and properties of the spaces of multiplicative automorphic forms in case of inessential character we prove the properties of a commutativity of operators of a duality with the setting of multiplicative Poincare series mapping and other properties of this mapping.

Keywords: multiplicative automorphic forms, integral operators of Bers, bilinear pairings, series Poincare, duality, conjugation.

Full text: PDF file (241 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2015, 205:3, 445–454

UDC: 517.54:517.862
Received: 22.11.2012

Citation: O. A. Sergeeva, “The Poincare Series and Operators of Duality for Multiplicative Automorphic Forms”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 13:3 (2013), 103–112; J. Math. Sci., 205:3 (2015), 445–454

Citation in format AMSBIB
\Bibitem{Ser13}
\by O.~A.~Sergeeva
\paper The Poincare Series and Operators of Duality for Multiplicative Automorphic Forms
\jour Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform.
\yr 2013
\vol 13
\issue 3
\pages 103--112
\mathnet{http://mi.mathnet.ru/vngu158}
\transl
\jour J. Math. Sci.
\yr 2015
\vol 205
\issue 3
\pages 445--454
\crossref{https://doi.org/10.1007/s10958-015-2258-z}


Linking options:
  • http://mi.mathnet.ru/eng/vngu158
  • http://mi.mathnet.ru/eng/vngu/v13/i3/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
    Number of views:
    This page:155
    Full text:24
    References:16
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019